# SDR IPXA2021102175171

- Difficulty date: September 22, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AEA76001
- Condition: None
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO DECK LH WALL HAS A PRODUCTION SPLICE WITH CORROSION AT LONGERON #11 BETWEEN STA Y=1321 AND Y=1341.REMOVE, FABRICATED AND REPLACED CORRORED PRODUCTION SPLICE IAW DWG AEA6700 AND MD11 SRM 51-33-01. (MINOR)
